# SDR SIMA201912029003

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 36,452 hours, 31,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, FOUND LH OVERWING EXTERNAL EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED OVERWING EXTERNAL EMERGENCY LIGHT LAMP IAW AMM 33-50-10. OPERATIONAL CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
